ID 49027
Author
Kuwabara, Ruishi Faculty of Integrated Arts and Sciences, The University Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We give a geometrical formulation for the classical mechanics in a non-abelian gauge field on a Riemannian manifold. The formulation is based on the reduction procedure associated to the non-abelian symmetry in the principal bundle which describes the gauge field. In the formulation we present explicitly the equation of the motion (called Wong's equation) of a charged particle by using a local coordinate system.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
39
Start Page
23
End Page
46
Sort Key
23
Published Date
2005
EDB ID
FullText File
language
eng
departments
Science and Technology